# SDR 2022FA0000149

- Difficulty date: March 11, 2022
- Submitted: March 11, 2022
- Operation: General aviation
- Aircraft: N271RG
- Make and model: Cessna R182
- Aircraft serial: R18200528
- Aircraft time: 4,450 hours
- Engine: Lyc O540J3C5
- Engine time: 800 hours
- Propeller: Mcauly B2D34C214
- System (JASC): 6114 · Propeller Hub Section
- Part: Propeller
- Part number: C3418
- Condition: Worn
- Location: Prop Hub
- Part time: 800 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS LEAKING OIL. HAD OUR SHOP PULL THE PROPELLER AND SEND IT OFF TO BE RE-SEALED. PROP SHOP DISCOVERED THAT THE PISTON HAD WORN OUT OF SPEC. SCORING WAS FOUND ON THE INSIDE OF THE PISTON WHERE IT RIDES ON THE GUIDE. WEAR MARS ARE 180 DEGREES APART ON THE FRONT AND BACK. SEEMS THAT THE PISON WAS COCKED WHILE MOVING ON THE GUIDE ROD. PART REPLACED ANS PROP WAS RE-SEALED
